# SDR FDEA201002030319

- Difficulty date: February 3, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 29,411 hours, 13,607 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 224TS05Y
- Part serial: 187
- Condition: Inoperative
- Location: Mlg
- Part time: 4,054 hours, 3,025 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  HANDLE COULD NOT BE MOVED FROM THE FULL DOWN  POSITION.   R & R MLG CONTROL UNIT 2 GA AS PER MM 32-31-11-4.  R & R PROXIMITY DETECT UNIT 54GB AS PER MM 32-31-71-4.  PERFORMED NORMAL ETRACTION AND EXTENTION AS PER MM 32-31-00-5 SEVERAL TIME ON BOTH SYSTEM ALL CHECK OK A/C JACKING AND LOWERING AS PER MM 07-11-00-0.
